Information about Crocin Advance Tablet
Crocin Advance 500mg Tablet contains Paracetamol I.P. 500 mg as an active ingredient.
Key benefits of Crocin Advance 500mg Tablet:
Can be used for the treatment of mild-to-moderate pain including muscle ache (like generalized body pain, back pain, neck pain, shoulder pain etc.), musculoskeletal pain, joint pain, and toothache ache.
Act as an analgesic and antipyretic.
Adults & children over 12 years: Consume 1 to 2 tablets. Every 4-6 hours. Minimum dosing interval 4 hours. Maximum dose in 24 hours not to exceed 4g/day in equally divided doses.
Do not exceed stated dose. Do not take more than three days without medical advice. Not recommended for children under 12 years of age. Patient Advice: Seek medical advice if symptoms persist or patient is suffering from liver/kidney impairment. Overdose may be injurious to the liver. Seek medical advice in case of overdose even if symptoms of overdose are absent. Do not use with other paracetamol-containing products. Contra-indicated in patient’s hyper-sensitive to Paracetamol and any other ingredient. Keep out of the reach and sight of children. Store at a temperature not exceeding 40 ◦C. Protect from direct sunlight and moisture.
Use under medical supervision.
One of the following vendor pharmacies will deliver Crocin Advance Tablet: NNH, RHL, JVN, RSS, ZVP, LHA, MSD, OHM, RHW, WSI, PTI, IPL, FGH, HGI, GBL, SSA, SBA, MAK, SVH, BBS, GTC, MAX, BTM, SJP, PNT, RJH, MMS, SAT, DPP, RSA, SHP, OIP, BIO, MOM, BMJ, ...+more